# SDR IPXA2016011197597

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 92,226 hours, 16,262 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: P01074201C
- Part serial: 14120650021
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PACKAGE OF CAPTAINS LIFE VEST DAMAGED.  LIFE VEST REPLACED IAW AMM 25-64-01 PB 201, REV 84.02, DATED 12-21-15. PN OFF-ON: P01074-201C, SN OFF: 14120650021, SN ON: 15101360233. EFF REF IPC: 25-64-01-08, ITEM -010B, REV 149.02, DATED 12-08-15.
